What is the best treatment for narcotic overdose?

Go to ER. Narcotic overdose can cause respiratory depression which may lead to death. Take the person to er immediately if you suspect narcotic od and leave treatment up to professional.
Opiate blocker. Narcotic overdose most often implies that someone has taken, or been given, too much of an opiate such as hydrocodone, oxycodone etc. Respiratory depression and death are possible consequences. Treatment may include giving an opiate blocker such as Naltrexone or naloxone, as well as supportive measures.

Related Questions

What's the best treatment to get rid of narcotic overdose?

Narcan (naloxone) The treatment for narcotic overdose is a drug called Narcan (naloxone). This blocks the receptors stimulated by the narcotics. The person immediately loses his/her high and goes into withdrawal and is very unhappy; but it beats the alternative, which is dying. Of course, the best treatment is to never get to that point. If narcotics are a problem for you, seek out na or celebrate recovery! Read more...
CALL 911!!! If you feel someone has taken too many narcotics, the safest option is to get that person to an emergency room asap! in terms of a non-emergent "overdose, " there really is nothing you can take besides prescription medications (like narcan). You just have to wait it out. Unfortunately, there is no vitamin or herbal treatment that will help--just time. Read more...

Which treatment works the best and fastest for narcotic overdose?

Narcan (naloxone) Narcan (naloxone) administered in an er or medically supervised setting reverses narcotic overdose very quickly ..Often seconds. This should only be done in a medically supervised setting to support such a patient for airway and cardiac support isssues potentially. Read more...
Narcan (naloxone) Narcan (naloxone) is used in ers to reverse the effects of a narcotic od. Read more...

Will narcotic overdose kill me if I don't get treatment?

Can do. Overdose of narcotics can suppress or arrest breathing, then your brain lacks oxygen and u die. Needs urgent treatment with "anti-narcotic' medication. Read more...
Quite possibly. It's called an overdose for a reason. Big risk is to stop breathing or lose consciousness. Many celebrities have died as a result of prescription narcotic od. Regulation is a hot topic in pain management now. Only solution is er or ambulance for reversal agent or airway management asap. Also, avoid taking alcohol as the sedative effects can lead to unintentional od. Read more...

What kind of pills or treatment can somebody get for narcotic overdose?

Acute or chronic? If you know someone with an acute narcotic overdose the best place for them is an er. There is nothing otc available. Naltrexone as a prescription has been used to help keep people from "getting high" by blocking the opiate receptors in the brain. If you want to rebuild your body from chronic exposure I have had success with IV vitamin/nutrient infusions. A 12 step program is strongly advised. Read more...
Emergency. If you mean opioids like heroin, Methadone or oxycontin, Naloxone is the treatment. If benzodiazopines like valium, ativan, xanax, (alprazolam) then flumazenil. Both should only be given by trained providers as effects can be deadly. Need to be monitored in case multiple doses of reversal agent required or withdrawal symptoms dangerous. Also will hopefully allow patient to get help in treating addiction. Read more...
ER. Narcotic overdose is very serious and one can die from that. It is an emergency and should call for help and get to the er. Read more...
NONE. If you are serious, this is a true life/death sit. Call 911 now. Read more...
It is an emergency . Narcotic overdose is a very serious emergency. May have serious respiratory depression quickly and may need support of respiration by an experienced paramedic or physician who is used to taking care of the airway and respiration. Michael jackson would not have died if the doctor supported his respiration. Naloxone (narcan) is a specific antagonist for narcotics (opiates) but cannot depend on it. Read more...